MAUDE Adverse Event Report: DEPUY MITEK LLC US FMS CONNECT (VUE); ARTHROSCOPE

DEPUY MITEK LLC US FMS CONNECT (VUE); ARTHROSCOPE
Catalog Number 282114
Medical Device Problem Codes Blocked Connection (2888); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the device comes in used condition as expected in reusable devices.The device has no structural anomalies or breakages.The cable connector and pins are in good condition.No other anomalies were noted.To test its functionality, the device was connected to a test fms vue pump, also a test shaver handpiece was wired through the interface cable.When the shaver was activated/powered on, the blue indicator light was not flashing on the device, the suction function could not be activated.The overall complaint was confirmed as the observed condition of the fms connect (vue) would have contributed to the complained device issue.Based on the investigation the root cause is traced to wear of device's internal components, since this is a reusable device, the constant manipulation between surgeries and sterilization process can lead to a non-working interface cable.As per ifu, prior to use, check the system components for damage.Check the cable integrity carefully.If there are signs of damage, do not use.¿ it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
Report 2 of 2 for (b)(4).It was reported that during an unknown surgery, while using the fms vue pump device and fms connect (vue) device, it was observed that the pump gave multiple errors codes and it incorrectly recognized the interface cable as a shaver.During in-house engineering evaluation, it was determined that the device had suction failure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.

Brand Name
FMS CONNECT (VUE)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 
9083863534
MDR Report Key23806198
Report Number1221934-2025-04773
Device Sequence Number7686198
Product Code HRX
UDI-Device Identifier10886705020485
UDI-Public(01)10886705020485
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K130169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number282114
Device Lot NumberR41A43007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown